# SDR DHL2005362012

- Difficulty date: December 20, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Engine: Ge CF650C2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BED2011
- Part serial: 310
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FRONT PANEL LANDING GEAR GREEN DOWN AND LOCKED INDICATOR NOT ILLUMINATED (LT MAIN) LIGHT TEST OK NR 2 SYSTEM OK.  REMOVED AND REPLACED PROXIMITY DETECTOR UNIT SYS OPS CHECKED SERVICEABLE ON GRD IAW M/M 32-61-12
